Does it Everrrrr End?

So today is exactly 2 weeks since my last dose of 1 mg. I didn’t really taper, so the extreme of the Withdrawls is to be expected. The first 5 days was a lotta yawning, Sweating, anxiousness, general aching. 

Day 8 was Diarrhea, Sour Stomach, and Insomnia started. Legs ,covers arms switching and tossing and turning. Lots of tears. 

I understand it’s going to be at least another 2 weeks of this. 😢😪😖😜😡😣😖😤

I’m taking naproxen, Imodium , and also Tylenol and Melatonin to help with the symptoms. Also lots of water so from the diarrhea so I don’t dehydrate. Lots of fast racing pulse in the middle of the night. 

This is just a post on what’s really happening right now. Honestly this is the hardest part. I am hanging on by threads but I’m just as determined as I was on day one. 

Anyone out there who knows there’s a God, Pray for me. I know HE will be the only one to replace the addiction with peace and love. 

Thank you for following this crazy journey of mine. 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Blog at WordPress.com.

Up ↑

%d bloggers like this: